# SDR DALA2024091308976

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 85,473 hours, 22,700 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 FA UNABLE TO ARM DOOR 2L. CORRECTIVE ACTION: RE-STOWED GREEN ROPE ON SLIDE. NO 2L DOOR ARMS OK. REF B757 AMM 52-11. (5132752)
